MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON GLOBAL SOURCING LTD; SAFETY BLOOD COLLECTION NEEDLES WITH TUBE HOLDER

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON GLOBAL SOURCING LTD; SAFETY BLOOD COLLECTION NEEDLES WITH TUBE HOLDER
Model Number 21G*1 1/4'' (0.80MM*31.75MM)
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the product they received are defective.They require excessive pressure to keep the vacutainer tube in, which causes discomfort (hurt the veins).
 
Additional Manufacturer Narrative
1.Batch test: february 8, 2025 sampling batch number: ckdd02-01 specification: 21g×1 1/4 in (0.80mm×31.75mm) safety blood collection needle 10 tips appearance test.A.Appearance inspection of the needle tip after removing the rubber cover from the puncture end of the needle: five batch safety blood collection needles were randomly selected, and the tips of the rubber cover removed from the puncture end of the safety blood collection needle were placed under 10 times the magnification for inspection.Needle tip sharp, no burr, burr and curved hook, etc.Examination results: all qualified.B.The 5 safety blood collection needles were used to simulate the clinical blood sample collection test, and no abnormal situation was found that a large pressure could not be applied to puncture.2.Production process review: according to the batch number, the batch record and the finished product factory inspection report were traced back to the production process of this batch of products, and no abnormal phenomena were found.No changes were found in the raw materials and production process of this batch of products.3.Cause analysis: according to the above investigation of sample retention, our company's safety blood collection needle products were observed under a magnification of 10 times, the tip of the needle was sharp, without burr, curved hook and other abnormalities, and no abnormalities were found in simulated clinical blood sample collection.
 
Additional Manufacturer Narrative
1.Batch test: february 8, 2025 sampling batch number: ckdd02-01 specification: 21g* 11/4'' (0.80mm*31.75mm) 10 of safety blood collection needle tip appearance test.A.Appearance inspection of the needle tip after removing the rubber cover from the puncture end of the needle: five batch safety blood collection needles were randomly selected, and the tips of the rubber cover removed from the puncture end of the safety blood collection needle were placed under 10 times the magnification for inspection.Needle tip sharp, no burr, burr and curved hook, etc.Examination results: all qualified.B.The 5 safety blood collection needles were used to simulate the clinical blood sample collection test, and no abnormal situation was found that a large pressure could not be applied to puncture.2.Production process review: according to the batch number, the batch record and the finished product factory inspection report were traced back to the production process of this batch of products, and no abnormal phenomena were found.No changes were found in the raw materials and production process of this batch of products.3.Testing of sample from user : on march 31, 2025, received 6 unopened products from the customer with the following details: batch no.: ckdd02-01 | specifications: 21g*1 1/4'' (0.80mm*31.75mm).Testing was conducted as follows: (1)the protective sleeve on the puncture end was removed, and the needle tip was examined under 10x magnification.The tip was sharp, with no burrs, flashes, or hooked deformities.(2)simulated clinical blood collection tests were performed, and blood can be collected smoothly without any puncture abnormalities.4.Cause analysis: according to the above investigation of sample retention and the testing of sample from user, our company's safety blood collection needle products were observed under a magnification of 10 times, the tip of the needle was sharp, without burr, curved hook and other abnormalities, and no abnormalities were found in simulated clinical blood sample collection.
 
Event or Problem Description

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
SAFETY BLOOD COLLECTION NEEDLES WITH TUBE HOLDER
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key21407524
Report Number3003560965-2025-00003
Device Sequence Number13106936
Product Code JKA
UDI-Device Identifier10612479244389
UDI-Public10612479244389
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21G*1 1/4'' (0.80MM*31.75MM)
Device Lot NumberCKDD02-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown